# SDR FDEA201106042115

- Difficulty date: June 4, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L HAVE 5 PLACES OF CORROSION ON OTBD SIDE WALL ABOUT 0.5" SQUARE EACH BETWEEN FR34 AND FR37.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101 PG 103.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-72-10 PG 1,2 AND 3.
